American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Robert E. Atalla. On the kernel of a Markov projection on $C(X)$ . Proc. Amer. Math. Soc. 93 (1985) 685-689. MR 776203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Sandy Grabiner. The spectral diameter in Banach algebras . Proc. Amer. Math. Soc. 91 (1984) 59-63. MR 735564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] William E. Kaufman. Closed operators and pure contractions in Hilbert space . Proc. Amer. Math. Soc. 87 (1983) 83-87. MR 677237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. P. Williams. On a boundedness condition for operators with a singleton spectrum . Proc. Amer. Math. Soc. 78 (1980) 30-32. MR 548078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. R. Williams. Equality of essential spectra of certain quasisimilar seminormal operators . Proc. Amer. Math. Soc. 78 (1980) 203-209. MR 550494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] D. W. Hadwin, E. A. Nordgren, Heydar Radjavi and Peter Rosenthal. Most similarity orbits are strongly dense . Proc. Amer. Math. Soc. 76 (1979) 250-252. MR 537082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] C. Apostol, C. Foiaş and C. Pearcy. That quasinilpotent operators are norm-limits of nilpotent operators revisited . Proc. Amer. Math. Soc. 73 (1979) 61-64. MR 512059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Erik J. Rosenthal. Power bounded strictly cyclic operators . Proc. Amer. Math. Soc. 72 (1978) 276-280. MR 507322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Domingo A. Herrero. On iterated similarities of operators . Proc. Amer. Math. Soc. 72 (1978) 519-520. MR 509246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] William E. Kaufman. Representing a closed operator as a quotient of continuous operators . Proc. Amer. Math. Soc. 72 (1978) 531-534. MR 509249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Domingo A. Herrero. Almost every quasinilpotent Hilbert space operator is a universal quasinilpotent . Proc. Amer. Math. Soc. 71 (1978) 212-216. MR 500492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. D. Faulkner and J. E. Huneycutt. Orthogonal decomposition of isometries in a Banach space . Proc. Amer. Math. Soc. 69 (1978) 125-128. MR 0463954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] J. Dombrowski. Quasitriangular matrices . Proc. Amer. Math. Soc. 69 (1978) 95-96. MR 0467373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Robert L. Moore. Operators in the commutant of a reductive algebra . Proc. Amer. Math. Soc. 66 (1977) 99-104. MR 0454730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jeffrey R. Butz. Unitary parts of generalized Toeplitz operators . Proc. Amer. Math. Soc. 66 (1977) 95-98. MR 0454695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] P. Ghatage. Growth conditions and similarity orbits . Proc. Amer. Math. Soc. 65 (1977) 127-130. MR 0448132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. J. Gray. On bi-quasitriangular operators . Proc. Amer. Math. Soc. 64 (1977) 291-294. MR 0454698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] L. J. Gray. Operators commuting with a compact quasiaffinity . Proc. Amer. Math. Soc. 63 (1977) 263-264. MR 0435906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Avraham Feintuch. On algebras generated by invertible operators . Proc. Amer. Math. Soc. 63 (1977) 66-68. MR 0435929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Domingo A. Herrero. Indecomposable compact perturbations of the bilateral shift . Proc. Amer. Math. Soc. 62 (1977) 254-258. MR 0435922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] B. C. Gupta. Operators satisfying certain growth conditions. II . Proc. Amer. Math. Soc. 58 (1976) 148-150. MR 0417831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Richard Bouldin. The triangular representation of C. Apostol . Proc. Amer. Math. Soc. 57 (1976) 256-260. MR 0435904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] L. A. Fialkow. Which operators are similar to partial isometries? . Proc. Amer. Math. Soc. 56 (1976) 140-144. MR 0412858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Constantin Apostol. Operators quasisimilar to a normal operator . Proc. Amer. Math. Soc. 53 (1975) 104-106. MR 0402522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] S. M. Patel and B. C. Gupta. Operators satisfying certain growth conditions . Proc. Amer. Math. Soc. 53 (1975) 341-346. MR 0385617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] P. Ghatage. Generalized algebraic operators . Proc. Amer. Math. Soc. 52 (1975) 232-236. MR 0374961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Alan D. Sloan. Analytic domination by fractional powers with linear estimates . Proc. Amer. Math. Soc. 51 (1975) 94-96. MR 0367696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] P. Ghatage. Iterates of an absolutely continuous operator . Proc. Amer. Math. Soc. 49 (1975) 203-204. MR 0361871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] L. A. Fialkow. A note on direct sums of quasinilpotent operators . Proc. Amer. Math. Soc. 48 (1975) 125-131. MR 0365201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] D. A. Herrero and M. J. Sherman. Noncyclic vectors for $S\sp{\ast} $ . Proc. Amer. Math. Soc. 48 (1975) 193-196. MR 0374962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3